Nimesulide and Paracetamol Tablets are effective medications formulated using two generic drugs: Nimesulide & Paracetamol. Medics indicate this medicine as an effective treatment for relieving pain and inflammation (swelling). It works in conditions like ankylosing spondylitis, rheumatoid arthritis, and osteoarthritis. Also, it helps you relieve symptoms of fever, toothache, muscle pain, back pain, or pain associated with the ear and throat.
An individual patient can take this medicine with or without food, as advised by the healthcare professional. However, taking this medicine with food can help you avoid stomach upset. Doctors determine the dose and duration by seeing the medical history, response to the treatment, tolerance, and age. Pregnant women must consult with the doctor before using Nimesulide and Paracetamol Tablets.
Nimesulide and Paracetamol Tablet Uses
Nimesulide and Paracetamol Tablets contain two nonsteroidal anti-inflammatory drugs (NSAIDs). They are best for short-term relief from pain and inflammation in conditions that affect muscles and joints. This medication functions by inhibiting the release of the chemical messenger the brain responsible for causing fever, pain, and inflammation. Further, it is an effective treatment in the following conditions.
- Rheumatoid arthritis
For the best possible effects, take Nimesulide 100 mg + Paracetamol 325mg Tablet as advised by the physician. Do not take this for longer than needed as it may cause harm to the body. Usually, medics indicate the lowest dose that works for the shortest possible period.
Note: This medication also helps you do your daily activities easily and have a better, more active, quality life.
Take Measures During Treatment with Nimesulide and Paracetamol Tablets
Make the medicine more effective by reading the medication guide and consuming the medication as directed by the physician. Also, let your physician know about your condition as you don’t know when an emergency happens, in case. Additionally, you can take the below-listed measures and increase the effectiveness of Nimesulide 100 mg + Paracetamol 325mg Tablet.
Take These Precautions:-
- Swallow Nimesulide and Paracetamol Tablets as a whole instead of chewing, breaking, or crushing it.
- It is unsafe to consume alcoholic beverages while taking this medicine. So avoid drinking any beverage that contains alcohol.
- Consult with the doctor before taking this medicine if breastfeeding as it is not known if its passes through the breastmilk or not.
- Information regarding the usage of Nimesulide & Paracetamol Tablet during pregnancy is not available, so consult with the healthcare professional before taking it.
- Its effect on concentration ability is unknown. Avoid driving, working on heights, or operating any heavy machinery if you experience any adverse reactions affecting your ability to concentrate.
Further, one should narrate the full medical history to the healthcare professional, including your liver or kidney disease history. Also, read the leaflet or label provided with the medication for proper use.
Most Common Side Effects of Nimesulide and Paracetamol Tablets
While taking Nimesulide and Paracetamol Tablets, an individual patient may experience some side effects that are mild and temporary. Those adverse reactions go away once the body adjusts to the medication. The most common adverse reaction of this medicine include:
- Increased liver enzymes, etc.
If these side effects persist or the condition doesn’t improve, confer with the healthcare professional. The dosage may need to be adjusted. However, if the symptoms persist even after adjusting the dosage, seek medical help and inform the medic.
Q. What if I missed any dose of Nimesulide 100 mg + Paracetamol 325mg Tablet?
A. If you missed any dose of Nimesulide and Paracetamol Tablets, take it as soon as possible. However, if it’s the time for the next dose, skip it. Continue with your regular schedule.